MathSciNet Relay Station
MathSciNet bibliographic data
MR1813479 (2003b:20009) 20C08 (20C33 57M27)
Geck, Meinolf; Iancu, Lacrimioara; Malle, Gunter Weights of Markov traces and generic degrees. Indag. Math. (N.S.) 11 (2000), no. 3, 379–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement